# SDR AALA202310165646

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 36,261 hours, 4,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 00532
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L5 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) RESERVOIR FAILS OPERATIONAL TEST. REPLACED RESERVOIR PER AMM 52-12-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
